Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The $ h$-principle and the equations of fluid dynamics


Authors: Camillo De Lellis and László Székelyhidi Jr.
Journal: Bull. Amer. Math. Soc. 49 (2012), 347-375
MSC (2010): Primary 76B03; Secondary 76F02, 35Q35
Published electronically: April 26, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we survey some recent results for the Euler equations in compressible and incompressible fluid dynamics. The main point of all these theorems is the surprising fact that a suitable variant of Gromov's $ h$-principle holds in several cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 76B03, 76F02, 35Q35

Retrieve articles in all journals with MSC (2010): 76B03, 76F02, 35Q35


Additional Information

Camillo De Lellis
Affiliation: Institut für Mathematik, Universität Zürich, CH-8057 Zürich
Email: camillo.delellis@math.unizh.ch

László Székelyhidi Jr.
Affiliation: Institut für Mathematik, Universität Leipzig, D-04103 Leipzig
Email: laszlo.szekelyhidi@math.uni-leipzig.de

DOI: http://dx.doi.org/10.1090/S0273-0979-2012-01376-9
PII: S 0273-0979(2012)01376-9
Received by editor(s): November 14, 2011
Received by editor(s) in revised form: March 6, 2012
Published electronically: April 26, 2012
Article copyright: © Copyright 2012 American Mathematical Society